# SDR DALA2023102408748

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 72,720 hours, 27,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0026558) DENTS LOCATED APPROXIMATELY 6.6" BELOW THE FWD EDGE OF THE AFT CARGO DOOR IMMEDIATELY FORWARD OF STA 807 BETWEEN STR 25-R AND STR 27-R. DENTS REPAIRED PER ERA 602847-14.
